A Generalization of the Hardy Inequality

A. I. Nazarov, N. S. Ustinov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


A generalization of the Hardy inequality for vector functions is obtained.

Original languageEnglish
Pages (from-to)998-1002
JournalJournal of Mathematical Sciences (United States)
Issue number6
Early online date15 Jan 2020
StatePublished - 1 Feb 2020

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'A Generalization of the Hardy Inequality'. Together they form a unique fingerprint.

Cite this